Journal article icon

Journal article

Artin's map in stable homology

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdm075

Authors


Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
39
Issue:
6
Pages:
989-992
Publication date:
2007-12-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:538118e2-5be8-4ed4-8cd3-5b403ebe00ba
Source identifiers:
28192
Local pid:
pubs:28192

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP